Title: Positive solutions to singular fractional differential equations with nonlinear boundary conditions

Authors: Wenquan Feng; Shurong Sun; Xiaoguang Qi

Addresses: School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, People's Republic of China ' School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, People's Republic of China ' School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, People's Republic of China

Abstract: In this paper, we investigate the existence of positive solutions to singular fractional differential equations with nonlinear boundary conditions. A new existence condition of positive solutions is obtained by imposing some relatively mild structural conditions and the Gatica-Oliker-Waltman fixed point theorem.

Keywords: fractional differential equations; Gatica-Oliker-Waltman fixed point theorem; nonlinear boundary conditions; positive solution; singular boundary value problem.

DOI: 10.1504/IJDSDE.2016.079025

International Journal of Dynamical Systems and Differential Equations, 2016 Vol.6 No.3, pp.203 - 218

Available online: 09 Sep 2016 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article